# SDR DXTA2014110505921

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 11,759 hours, 7,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ACRID ODOR COMING FROM GLARE SHIELD VENTS ABOVE INSTRUMENT PANEL.   RAN APU & USED APU BLEED AIR, RAN FOR SEVERAL MINUTES & NO ODOR WAS COMING FROM THE COCKPIT.  RAN ENG 1 & 2 APPLIED BLEED AIR FROM BOTH ENGS FOR AN HOUR & NO ODOR WAS NOTED. ISOLATED ENG 1 BLEED AIR & LT FOR 1/2 HOUR, NO ODOR WAS NOTICED.  ISOLATED BLEED AIR FOR ENG 2 FOR 1/2 HOUR, NO ODOR WAS NOTICED.  NOTIFIED MX CONTROL COULD NOT DUPLICATE THE ODOR .  ADVISED US TO BLOW COMPRESSOR AIR INTO ACM DRAIN LINE.  LOCATED ACM DRAIN LINE & BLEW COMPRESSED AIR IN LINE.  PERFORMED INSPECTION OF ACM FOR LEAKS OR LOOSE FITTINGS, NO DEFECTS FOUND.  RAN APU BLEED AIR, NO ODOR NOTED.  RAN ENG 1 & 2 WITH BLEED AIR, NO ODOR FOUND.  RAN ONLY ENG 1 BLEED AIR, NO ODOR FOUND.  RAN ENG 2 ONLY BLEED AIR, NO ODOR FOUND.  NO ODOR CAN BE DETECTED.  OPSS CHECKED GOOD. ALL WORK WAS DONE IAW MM 21-60-00.
